# SDR ASAA2022111640820

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 26,558 hours, 8,361 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLARE, A/C ROLLED LEFT 10-15 DEG AND DEVIATED LEFT OF CENTERLINE. APPROACH WARN ILLUMINATED. LANDED MANUALLY RWY 34L, ILS CLEAR ZONE APPEARED PROTECTED. GROUNDED - YES.  C/W B737-900 FIM 22-11 TASK 899 INBOUND CONDITION RELATED TO AUTOLAND FIM, BITE GRP #20 FAULT REVIEW NO RELEVANT FAULTS IN DFCS FAULT HISTORY,C/W B737-900 AMM 22-11-00/201, BITE GRP #49, LAND VERIFY TEST. LAND VERIFY SUCCESSFUL. C/W FIM 34-36 TASK 899 IN-FLIGHT HGS CONDITION RELATED LANDING OR TAKEOFF FIM, SECTION 100, HGS FAULT ISOLATION, NO RELEVANT FAULTS LOGGED C/W HGS SYSTEM TEST REF SECTION 500 OF THE HGS-4000 SMM 34-36-00, NO FAULTS FOUND.
